Asymptotic solving method of soliton for El Niño/La Niña-southern oscillation nonlinear disturbed model
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (8): 080204     doi:10.7498/aps.61.080204
GENERAL Current Issue| Archive| Adv Search  |   
Asymptotic solving method of soliton for El Niño/La Niña-southern oscillation nonlinear disturbed model
Lin Wan-Tao1,Chen Li-Hua2,Ouyang Cheng3,Mo Jia-Qi3 4
1. State Key Laboratory of Numerical Modeling for Atmospheric Sciences and Geophysical Fluid Dynamic, Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing 100029, China;
2. Department of Mathematics and Computer Science, Fuqing Branch of Fujian Normal University, Fuqing 350300, China;
3. Faculty of Science, Huzhou Teachers College, Huzhou 313000, China;
4. Department of Mathematics, Anhuii Normal University, Wuhu 241003, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn